# SDR ASAA2012081392709

- Difficulty date: August 1, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 40,653 hours, 15,751 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER R2 MISSING.  ACFT GROUNDED.  SECURED NEW EMER LIGHT COVER  R2. OPS NORMAL.
